Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

12 Publikationen

2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1617681
Bogachev V, Röckner M, Wang F-Y. Elliptic equations for invariant measures on Riemannian manifolds: existence and regularity of solutions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 2001;332(4):333-338.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615500
Albeverio S, Kondratiev Y, Pasurek T, Röckner M. Gibbs states on loop lattices: existence and a priori estimates. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 2001;333(11):1005-1009.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621467
Bogachev V, Röckner M. Elliptic equations for infinite dimensional probability distributions and Lyapunov functions. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 1999;329(8):705-710.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622749
Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV. A-priori estimates and existence of Gibbs measures: a simplified proof. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 1999;328(11):1049-1054.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626293
Röckner M, Schmuland B. A support property for infinite-dimensional interacting diffusion processes. Comptes Rendus de l'Académie des Sciences - Series I - Mathematics. 1998;326(3):359-364.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627324
Albeverio S, Kondratiev Y, Röckner M, Tsikalenko TV. Uniqueness of Gibbs states on loop lattices. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 1997;324(12):1401-1406.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627329
Abels H, Margulis GA, Soifer GA. Groupes proprement discontinus de transformations affines avec parties linéaires orthogonales. Comptes rendus de l'Académie des sciences. Série 1, Mathématique . 1997;324(3):253-258.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1639558
Krause H. Dualizing rings and a characterization of finite representation type. Comptes rendus de l'Académie des Sciences. Série 1, Mathématique . 1996;322(6):507-510.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628627
Albeverio S, Kondratiev Y, Röckner M. Differential geometry of Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 1996;323(10):1129-1134.
PUB | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628378
Albeverio S, Kondratiev Y, Röckner M. Canonical Dirichlet operator and distorted Brownian motion on Poisson spaces. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE. 1996;323(11):1179-1184.
PUB | WoS
 
1991 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1649910
Albeverio S, FUKUSHIMA M, Hansen W, MA ZM, Röckner M. CAPACITIES ON WIENER SPACE - TIGHTNESS AND INVARIANCE. Comptes Rendus de l'Academie des Sciences. Series I, Mathematics . 1991;312(12):931-935.
PUB | WoS
 
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661817
Bak A. On the Congruence Subgroup Problem and the Metaplectic Problem for Classical-Groups of Rank >1. Comptes Rendues de l' Académie des Sciences. Série 1, Science Mathématique. 1981;292(5):307-310.
PUB | WoS
 

Filter und Suchbegriffe

issn=0764-4442

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung